[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] weight gain/support

I've noticed that everyone I know who's been on birth control pills has
gained weight. usually around 10 pounds. Also if the dosage isn't right then
they can cause someone to be more emotional than usual.  If she hasn't
stopped taking the BCP then that could be a possible option.  As for the
emotional support from the D-team they could just be insensitve or simply
unaware of what they're doing.
good luck,


- -----Original Message-----

But my question is that about 3 months ago she put on 13 pounds rather
She was on BCP to regulate her period for 3 months and thats when she gained
the weight. Not sure if the two are related or not.


Anne (mom to 14 year old pumer)

- ----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml